# SDR 2005FA0001120

- Difficulty date: November 11, 2004
- Submitted: August 12, 2005
- Operation: General aviation
- Aircraft: N658RA
- Make and model: Beech 58
- Aircraft serial: TH1892
- System (JASC): 2700 · Flight Control System
- Part: Roll Servo
- Part number: 065001790100
- Part serial: V7135
- Condition: Defective
- Location: Flt Controls
- Part time: 3 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WENT INTO UNCOMMANDED TURN WITH AUTOPILOT ENGAGED.  REMOVED DEFECTIVE ROLL SERVO KS271C WITH 3.4 HOURS ON IT SINCE OVERHAUL BY MFG. (K)
